Basically a doctor told me I had some sort of eczema on my eyelid and I was to use some hydrocortisone cream 1%. Of course being silly I decided to use it for two weeks and soon noticed my eyelid started to change... I stopped using the cream and went back to the doctor to which he then told me to just moisturise and it just by fine. My eyelid still wasn't okay though.... He then said it was a fungal infection and now my eye is perfectly fine with the whole red patches thing, HOWEVER my eyelid still isn't the same. It seems that the skin has lost it's elasticity and seems tight. I stopped using any creams for about a month now, and have been moisturising. Despite this, it still seems that my eyelid looks very different to the other one that the hydrocortisone wasn't used on... It seems as though the eyelid has become hollow, as if the fat has now been removed... Like the skin is paper thin? The overall eyelid where the hydrocortisone was placed seems to be thinner... I just wanted to know if this is at all reverisble?
I've researched this and so many places have said that it is reversible... The doctor also said that because it's very minor it is reversible. I thought a small case of skin thinning (nothing drastic) would be reversible over time?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.